# SDR 12262007

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N73CK
- Make and model: Lear 35A
- Aircraft serial: 092
- Aircraft time: 19,787 hours, 16,653 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 700088001
- Condition: Defective
- Part time: 1,376 hours, 866 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOSS OF ESSENTIAL BUSS POWER. CAPTAINS ESSENTIAL BUSS CIRCUIT BREAKER POPPED. CO-PILOTS ESSENTIAL BUSS CIRCUIT BREAKER POPPED WHILE SUPPLYING THE CAPTAINS ESSENTIAL BUSS THROUGH THE BUSS TIE. THE AIRCRAFT LOST COMM, AND NAV.  FOUND THE CAPTAINS ESSENTIAL BUSS CIRCUIT BREAKER TO BE WEAK AND REPAIRED WIRING BEHIND THE CAPTAINS ARM REST. PERFORMED ELECTRICAL LOAD CHECK OF THE ESSENTIAL BUSSES AND FOUND TO BE WELL WITHIN LIMITS. ALL WORK PERFORMED IAW THE MM.
